# SDR TRAX200601017

- Difficulty date: November 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 7,410 hours, 4,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 FRAME CRACKED - UPPER LEG LT BL9.  COMPLIED WITH EO 700-53-0061. COMPLIED WITH EO700-53-0054 01 AND  ISMODSUM IS67053110026 REV B-1. JOB COMPLETE.  (CLOSED 11/27/06)
